# SDR USAABB98033

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FOUND EMERGENCY FLOOR LIGHTS AT ROWS 1, 6, AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
